# SDR DALA2017070605243

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 94,208 hours, 43,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT AFT EMERGENCY DOOR HANDLE PUSH TO OPEN - COVER PUSHED IN. TEMP REPAIR PER ERA 559676-14. REPLACED RIGHT AFT OVERWING EXIT DOOR EXTERNAL LATCH SPRING PER ERA 559676-14 REV A SECTION III PERMANENT REPAIR - RII COMPLIED WITH.
